MathSciNet Relay Station
MathSciNet bibliographic data
MR2448718 (2009i:13048) 13P10 (11Y40 68W30)
Gao, Shuhong; Wan, Daqing; Wang, Mingsheng Primary decomposition of zero-dimensional ideals over finite fields. Math. Comp. 78 (2009), no. 265, 509–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement